Most Recent Messages in Conditions, Meds & Tests

RINGING IN THE EARS. ( TINNITUS. )

In answer to sistermary's question, regarding ringing in the ears, I thought I'd post this information, which might be useful to other members as well.

~ Dominique ~

Tinnitus
ARTICLE SECTIONS FROM THE MAYO CLINIC.

* Introduction
* Signs and symptoms
* Causes
* When to seek medical advice


Introduction

Ringing. Buzzing. Roaring. Whooshing. Chirping. Beating. Humming. While you may enjoy these sounds in...

Read More...

antidepressets

This is a great site i love the fact that we can relate to each other having been there ourselves,and can sometimes answer questions sometimes Dr. can only guess at. My question is if anyone has had irregular or elevated heartrate from antidepressents (zoloft in particular) I have icd and am having high rate for me -90-100 with my meds it is usually between 50 and60 Ive been on 100 mg zoloft for a year and see elvated heartrate can be a side effect. Can anyone relate to this ? Than...

Read More...

Deadly Heparin

There was a piece on the news this morning about bad heparin manufactured in China causing 19 known deaths. They didn't say what was wrong with the drug, whether is was ineffective or had a problem ingredient.
Just thought I would pass along this happy note for those who are using heparin.

frank

Read More...

DIET PILLS

Anyone know of a safe herbal diet supliment to take without side effects? I need to lose about 35 pounds and am not very motivated and affraid of exercise.


Jon

Read More...

feeling out of sorts

Hi,
I had a medtronic pacemaker/difibulator placed on 2-28-08.I am at home now but have no appeitite,have feelings of my passing out as I did last week,,and some dizzy spells.My question is
this normal and are my feelings of anxiety also normal.I know a lot has happened to me over the last week but i would just like to hear from a fellow patient if this is normal,does it get better?By the way,my appetite is a bit better this morning but I would still like to hear from you guys.THANKS

Read More...

Meds for a fib

in 2004 I had a catheter ablation and was implanted with a pacemaker. Until this summer I was not experiencing a fib symptoms, however now I am told by my DR that I am in full blown afib again and he is suggesting that I may need to get the ablation done again, and take digoxin. The only meds I am on are warafin, spironolact, and Norvasc 2.5. Has anyone with a pacemaker had success with meds also. Before my ablation and paemaker meds just made me feel like sitting on the couch and vegging,...

Read More...

Multiple meds

Here's one to consider. I keep seeing posts where a person is taking 5 or 6 potent cardiac meds and still having problems. Have you ever questioned whether any doctor, even the best, can have any idea of the overall effect of these combinations. When you consider the effects these meds have on each other and the dosage adjustments needed to compensate, do you think your doctor is really spending any serious time on it. the usual scenario is to just add another drug to "see if it will help".

Read More...

palpatations

Hi been getting palps for a few days now .could a new setting on my pm correct this problem Thank you Richie

Read More...

Increasing PVC's

Hi, I just joined and started out with a question about ICD’s. It sounds like many of you are great resources so now as I read further, I also have questions about condition/meds too. I have a single lead pacemaker for sick sinus syndrome that does nothing for the A-Fib and PVC's and struggle with this at 41 years old. For whatever reason, my PVC’s are increasing but due to my age and sensitivity/reactions to many meds, my cardiologist is saying there is nothing that would be safe to treat me wi...

Read More...

calcium channel blockers

Any of you have experience with using calcium channel blockers instead of beta blockers? I recently switched and so far prefer the calcium channel blocker. The beta blockers always made me feel like I was operating at idle - I'm feeling more like the engine is running and responding to changes in demand. I have chronic atrial fib and hypertension. I'm taking both an ACE inhibitor as well as the calcium channel blocker. Pulse and BP both seem well controlled. My PM is set for a low pulse of...

Read More...

normsw

Hi-I'm new to this club/forum. I'm 75, on my 2nd pm after 6 years on the first. It's only a backup, as I have an electrical prob. leading to bradycardia and fainting, so it's set at 60.
My pulse rarely goes over 80 but I have 2 different situations:
1. When I lie down to go to sleep, often my pulse will drop to 46 to 50 for a while; deep breathing will get it back up again.
When I wake up in the morning sometimes it's also in the 40's.
2. Occasionally while working at my lap...

Read More...

Does It Ever Occur That One No Longer Needs a PM?

This is a question I'm having difficulty finding an answer to.

Does it ever happen that, after, say, a few years, whatever the problem was that necessitated the PM in the first place [in my case, heart block] simply repairs itself somehow and disappears? And that the PM is, as a consequence, removed?

After my last PM clinic visit, I was told that my PM was only kicking in 20% of the time. I think that this is a lot less than it was kicking in during the early years.

Read More...

celebrex

Hi does anyone take celebrex with their pm .Wonder if its ok .Thank you.Richard

Read More...

New pacemaker

Hi everyone!

Just joined this site as I had a pacemaker fitted last week - a BIG shock seeing as though I'm 27!

I have a history of black outs & had a loop recorder implanted a year ago. I blacked out on a packed train (I pick my moments!) last week & recorded my heart rate. When I went to the hospital on the monday for a reading they found that my heart stopped for around 20-26 seconds & i had an emergency pacemaker fitted on the Wednesday. I just wondered if anyone had...

Read More...

They Can't figure it out.

So I got my pace maker in May 2007 after 5 years of passing out with Vasovagal syncope. (Took them so long because they thought it was just because I was young women, then they thought it was allergies.) Anyways I am still taking many drugs and have my pace maker, and I am still passing out. Im not talking just once or twice I have passed out every day in the 23 days most days more then once. I was put in the hospital and I still passed out there to. Anyways I was wondering if anyone else still...

Read More...

poor circulation in left arm since PM

Hi, Has anyone out there experienced extreme soreness down the left arm and pain in the back of the head and neck, along with fatique? After the PM was put in, I felt pretty good for about 60 days, then I started getting a little dizzy when I was moving around in the kitchen making supper. After a while, I started waking up in the morning with a slight headache. I would check my blood pressure and it ave. around 140/75(approx). After I was up a while, I would walk on the treadmill for buildin...

Read More...

Pacemaker, Toprol XL and Rythmol

I thought I'd post an update on my condition, which just seems to go from bad to worse. Got the Pacemaker on December 14th after passing out twice (once while driving) and still haven't been able to return to work because I feel so lousy. So, I have a Pacemaker to control the slow heartbeats, I'm on Toprol XL to control the fast heartbeats, and I just spent another 4 days this week in the ICU at the hospital and left with Rythmol to control all of the extra heartbeats that they found through the...

Read More...

interpretation

Hi could someone please tell me what this is.My doctor said i have sinus rhythm with 1st degree av or au block?Thank you very much.

Read More...

Questions to ask my Dr.??

Hi Everyone,

I recently joined this wonderful group and have learned so much from you folks already!
I've had my PM for 2 1/2 years now and really have never known what questions to ask when I go to the Dr. or the technician.
My PM will be checked next week and I have learned here that I should ask for a copy of the printout which I will.
I did ask last time how much battery I had left.
Are there any more pertinent questions I should ask the tech. or the Dr?

Read More...

damage

Hello

I have had my pm now 5 years now,been have trouble so i went in this week to see if i have any blockest,Everything was ok there,but i was told that my heart has some damage to it,and the dr. think it was cause from the pacemaker.
he put me on CARVEDILOL,to see if it would help,go back in 2 week,to see if it has help
Have anyone every hear of this, and if so what will be done if the med not help

keith


Read More...

You know you're wired when...

You have a T-shirt that reads “Wired4Sound”.

Member Quotes

But I think it will make me feel a lot better. My stamina to walk is already better, even right after surgery. They had me walk all around the floor before they would release me. I did so without being exhausted and winded the way I had been.